Show simple item record Tauchen, G 2010-03-09T15:28:05Z 1990-01-01
dc.identifier.citation Journal of Business and Economic Statistics, 1990, 8 (1), pp. 49 - 51
dc.identifier.issn 0735-0015
dc.description.abstract This article presents a solution algorithm for the capital growth model. The algorithm uses value- function iterations on a discrete state space. The quadrature method is used to set the grid for the exogenous process, and a simple equispaced scheme in logarithms is used to set the grid for the endogenous capital process. The algorithm can produce a solution to within four-digit accuracy using a state space composed of 1,800 points in total. © 1990 American Statistical Association.
dc.format.extent 49 - 51
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof Journal of Business and Economic Statistics
dc.relation.isversionof 10.1080/07350015.1990.10509776
dc.title Solving the stochastic growth model by using quadrature methods and value-function iterations
dc.type Journal Article
dc.department Economics
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 8
dc.identifier.eissn 1537-2707

Files in this item

This item appears in the following Collection(s)

Show simple item record